On the nonuniqueness of the spherically symmetric space-time model
Doklady Akademii Nauk, Tome 326 (1992) no. 6, pp. 1002-1006
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_326_6_a15,
author = {V. D. Zakharov and N. P. Konopleva and O. V. Savushkin},
title = {On the nonuniqueness of the spherically symmetric space-time model},
journal = {Doklady Akademii Nauk},
pages = {1002--1006},
year = {1992},
volume = {326},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_326_6_a15/}
}
TY - JOUR AU - V. D. Zakharov AU - N. P. Konopleva AU - O. V. Savushkin TI - On the nonuniqueness of the spherically symmetric space-time model JO - Doklady Akademii Nauk PY - 1992 SP - 1002 EP - 1006 VL - 326 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1992_326_6_a15/ LA - ru ID - DAN_1992_326_6_a15 ER -
V. D. Zakharov; N. P. Konopleva; O. V. Savushkin. On the nonuniqueness of the spherically symmetric space-time model. Doklady Akademii Nauk, Tome 326 (1992) no. 6, pp. 1002-1006. http://geodesic.mathdoc.fr/item/DAN_1992_326_6_a15/